I am 57 year old male 5' 7" 235 lbs.We sleep on a superb quality mattress. Also when the above symptoms occur I also get cramps in my leg(calf) muscles. True I am getting over a severe chest cold I suffered with the past week. Does that have anything to do with these symptoms too?
1 Jan 2013
Are you taking cholesterol control meds? This is a symptom of those and other medications. I'd go over your meds- and check the side effects. And, yes, you can get back pain from coughing, etc., but that shouldn't affect your legs. Try eating some bananas and strawberries- they are high in potassium, which also is a factor in cramps. Some people take a cholesterol med and get sick in a few days-some have it hit them 7-11 years later. If it keeps up-see a doctor about that. I got sick this summer, and I actually sprained my back from tossing and turning in bed. Don't put me down too much-I just finished building and painting soffits in the kitchen, and now I'm tearing out dry wall.
1 Jan 2013
Men and women need calcium as they age. Low calcium increases muscle aches and cramps. A simple blood test can check for this.
A few things you can do. More walking will keep the toxins moving out of your lymphatic system so muscle won't cramp as much. Second, if ankles are swelling you need to get in to see a doctor right away. This indicates other problems you may to know about.
And finally, your weight is too high for your height. That extra weight puts strain on your back and legs during the day. When you sleep at night the muscles relax. Since they are over used they cause pain. Too long at this weight will also pull the spine out of alignment and soon you will be having all kinds of back troubles. So consider this too.
The cold has nothing to do with it. However if you actually have influenza then be cautious with your health and watch for difficulty breathing.
I suggest a visit to the doctor and check how your health and back in general are doing. It's the start of a new year and a wonderful time to begin a search for your poor back. Write any time, Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Tirosint 175mg for 3 weeks. Just started experiencing breast pain, hip pain, and lower back pain. My whole body seems stiff.
1 answer • 30 Mar 2013
I was on remeron for about 2 years, then stopped for about a year. Just went back on it. Second day now and my muscles are aching like crazy ...
2 answers • 21 Jul 2014
Hello im Dylan, 10 days ago i hurt my back playing limbo, ive have servere lower back pain for the majority of the week, I seen my GP and had xrays ...
4 answers • 27 Oct 2014
Yesterday in the middle of the day I noticed my neck was stiff and very sore. Especially the very back of the neck, from the base of my skull all the ...
3 answers • 9 Mar 2015
Should I go back to doctor or let it heal on its own?I don't want to waste money for their same ans?
I'm having pain in my biceps and lower shoulder muscles when I stretch my arm out wide.I was in a car accident 3 months ago and they took x-rays ...
1 answer • 23 Mar 2016